# SDR CA041110010

- Difficulty date: August 20, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 13,887 hours
- Engine: Lyc LTS101600A2
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Unserviceable
- Location: Battery
- Component: Battery
- Component part number: 16061
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN INSTALLING A REPLACEMENT BATTERY, NOTICED THE TEMP SENSOR WIRING HARNESS DID NOT HAVE A JUMPER WIRE.  FURTHER INSPECTION REVEALED THAT THERE WAS NO SHUNT INSTALLED IN THE CONNECTOR.  A REVIEW OF THE CHR SHOWED THAT THE ENTRIES WERE MADE REGARDING THE SHUNT AD AND WIRING HARNESS MOD BUT WERE CROSSED OUT (ENTERED IN ERROR).  A WIRE JUMPER WAS INSTALLED ON THE HARNESS PRIOR TO BATTERY INSTALLATION.
